# SDR UALA2012092105367

- Difficulty date: September 19, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,197 hours, 14,378 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE REVERSER BAND LATCH INBOARD SIDE BROKEN OFF.  REPLACED I/B BAND AND LATCH ASSY ON NR 2 ENGINE IAW AMM.
